# SDR ASAA2014042007616

- Difficulty date: April 20, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 47,065 hours, 18,130 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Gouged
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT BS 520 LBL 45.50 IS GOUGED.  ACFT GROUNDED.  BLENDED DAMAGE IAW SRM 51-10-02.
